# SDR UALA2012052903014

- Difficulty date: May 29, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 59,644 hours, 22,478 cycles
- Engine: Iae V2527A5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON IS WORN WHERE CNA SPRING SEAL MEETS PYLON.  WEAR IS 0.012" DEEP.  MAJOR REPAIR ACCOMPLISHED.  REMOVED WORN WEAR STRIP & DOUBLER.  FABRICATED & INSTALLED NEW WEAR STRIP & DOUBLER REF SRM 54-51-12 FIG 202.  SRI RE-INSPECTION CAPTURED ON BY CF9047.
